Skip to main content
For Better Performance Please Use Chrome or Firefox Web Browser
Reza Mokhtari
Numerical Analyst, Department of Mathematical Sciences, IUT
Search form
Search
English
فارسی
New exact solutions to a class of coupled nonlinear PDEs
Joint with M.Mohammadi (PhD student)
International Journal of Nonlinear Sciences and Numerical Simulation 10(6) (2009) 779-796
Journal Papers
Month/Season:
June
Year:
2009
Home
Biography
Awards
CV
Education
Research Interest
Skills
Books
Conference Papers
Journal Papers
Submitted Papers
Journal Reviewer
Citations
H-Index
Teaching
Time tables
Employment
Graduated MSc Students
Graduated PhD students
MSc Students
PhD Students
Useful Links
Your mark?
ارتقاء امنیت وب با وف ایرانی